# SDR JR2R2001909166865

- Difficulty date: September 16, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N84307
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000419
- Aircraft time: 12,556 hours, 7,309 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17086181005
- Condition: Corroded
- Location: Fuselage
- Part time: 12,556 hours, 7,309 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM FR 89 CORRODED AT RT FLOOR SILL.
